# SDR FDEA201510073114

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 726 hours, 27,036 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 26702887
- Part serial: 2394
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR DISAGREE LIGHT CAME ON WITH CAUTION LIGHT.  HANDLE WAS IN UP POSITION BUT COULD HEAR GEAR DOWN.  RAN QRH, PUT GEAR DOWN GOT 3 GREEN & CAME BACK TO LAND.  AIRSPEED NEVER GOT ABOVE 210 KIAS.  WHEN GEAR DISAGREE LIGHT WAS ON, THERE WAS NOISE COMING FROM THE NOSE OF THE ACFT.  R & R NOSE GEAR DOOR ACTUATED SEQUENCE VLV.  JACKED ACFT SWUNG GEAR.
